Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34292
Title: Improved fast polynomial transform algorithm for cyclic convolutions
Authors: Loh, AM
Siu, WC 
Issue Date: 1995
Publisher: Birkhäuser
Source: Circuits, systems and signal processing, 1995, v. 14, no. 5, p. 603-614 How to cite?
Journal: Circuits, systems and signal processing 
Abstract: An improved version of the Fast Polynomial Transform for the computation of two-dimensional cyclic convolutions is proposed in this paper. This new version of the Fast Polynomial Transform comes from the concept of splitting product-fields and gives more than a 20% to 50% reduction in the numbers of multiplications. An average of 20% improvement on overall computation time compared with the previous approach is also achievable.
URI: http://hdl.handle.net/10397/34292
ISSN: 0278-081X
EISSN: 1531-5878
DOI: 10.1007/BF01213957
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

27
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.